# SDR CALA9801815

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15790
- Make and model: Boeing 727232
- Aircraft serial: 20644
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Chord
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN LT WING LOWER CHORD AT NR 7 SPOILER ACTUATOR.  THE CRACKED AREA WAS CUT OUT, STRAPS AND CHORD ANGLE WERE INSTALLED IAW ECRA 5720-01680 AND SRM 51-10-2.
